File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Opial-type inequalities with m functions in n variables

TitleOpial-type inequalities with m functions in n variables
Authors
Keywords26D10: Real functions
Inequalities
Inequalities involving derivatives and differential and integral operators
Issue Date1992
PublisherLondon Mathematical Society. The Journal's web site is located at http://journals.cambridge.org/action/displayJournal?jid=MTK
Citation
Mathematika, 1992, v. 39 n. 2, p. 319-326 How to Cite?
AbstractIn this paper, the Opial's inequality, which has a wide range of applications in the study of differential and integral equations, is generalized to the case involving m functions of n variables, m, n ≥ 1.
Persistent Identifierhttp://hdl.handle.net/10722/75412
ISSN
2015 Impact Factor: 0.714
2015 SCImago Journal Rankings: 0.686

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:10:52Z-
dc.date.available2010-09-06T07:10:52Z-
dc.date.issued1992en_HK
dc.identifier.citationMathematika, 1992, v. 39 n. 2, p. 319-326en_HK
dc.identifier.issn0025-5793en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75412-
dc.description.abstractIn this paper, the Opial's inequality, which has a wide range of applications in the study of differential and integral equations, is generalized to the case involving m functions of n variables, m, n ≥ 1.-
dc.languageengen_HK
dc.publisherLondon Mathematical Society. The Journal's web site is located at http://journals.cambridge.org/action/displayJournal?jid=MTKen_HK
dc.relation.ispartofMathematikaen_HK
dc.subject26D10: Real functions-
dc.subjectInequalities-
dc.subjectInequalities involving derivatives and differential and integral operators-
dc.titleOpial-type inequalities with m functions in n variablesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0025-5793&volume=39&spage=319&epage=326&date=1992&atitle=Opial-type+inequalities+with+m+functions+in+n+variablesen_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.identifier.doi10.1112/S0025579300015047-
dc.identifier.hkuros34617en_HK
dc.identifier.volume39-
dc.identifier.issue2-
dc.identifier.spage319-
dc.identifier.epage326-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats